# SDR CALA2021111102091

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 116,063 hours, 17,885 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORT, L MAIN FUEL TANK AND TOTAL QTY INDICATION READING BLANK LEFT FLIGHT DECK FUEL QTY INDICATOR DEFERRED PER B767-300 MEL LEFT FLIGHT DECK FUEL QTY INDICATOR DEFERRED PER B767-300 MEL 2841R.M PROCEDURE COMPLIED WITH. REF LOG PAGE 7401962 FOR 2841R. M PROCEDURE COMPLIED WITH. REF LOG PAGE 7401962 FOR SECOND DEFERRAL FOR TOTAL FUEL QTY INDICATION. SECOND DEFERRAL FOR TOTAL FUEL QTY INDICATION. DISPATCH DESK: 3361 NAME: G.D. OK TO DEFER L MAIN TANK QTY INDICATION PER MEL.
